# SDR SWAA2015081142721

- Difficulty date: July 30, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 28,591 hours, 16,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 737001033
- Part serial: N0303
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET LE FRONT SPAR DELAMINATED AT STATION 4 AT UPPER & LOWER RADIUS.  R & R LT WINGLET IAW MM.
